MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK; GMK-SPHERE RESURFACING PATELLA E-CROSS ¿ S1

MEDACTA INTERNATIONAL SA GMK; GMK-SPHERE RESURFACING PATELLA E-CROSS ¿ S1
Model Number 02.12.E001RP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
11 months after the primary surgery, the patient presented with patellar tracking issues of unknown cause.The surgeon revised the patellar component and replaced the liner per standard procedure.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 03 november 2025 lot 2400498: (b)(4) items manufactured and released on 28-march-2024.Expiration date: 05-march-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: based on the available information, no definitive root cause can be established.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing-related issues.

Brand Name
GMK
Common Device Name
GMK-SPHERE RESURFACING PATELLA E-CROSS ¿ S1
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23510645
Report Number3005180920-2025-01119
Device Sequence Number18611307
Product Code JWH
UDI-Device Identifier07630971260979
UDI-Public07630971260979
Combination Product (Y/N)N
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.E001RP
Device Lot Number2400498
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale